Heun-type solutions for Schwarzschild metric with electromagnetic fields


Birkandan T. , Hortacsu M.

EPL, vol.119, no.2, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 119 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1209/0295-5075/119/20002
  • Title of Journal : EPL

Abstract

We find confluent Heun solutions to the radial equations of two Halilsoy-Badawi metrics. For the first metric, we studied the radial part of the massless Dirac equation and for the second case, we studied the radial part of the massless Klein-Gordon equation. Copyright (C) EPLA, 2017